New to here old with anxiety. plz help

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Baso
Regular Member


Date Joined Jan 2010
Total Posts : 49
   Posted 1/11/2010 4:15 AM (GMT -7)   
hi,
Iam new here, i hope can somebody support me with ideas or advices. i have anxiety since long time ago iam now 27 and taking lexapro 10 mg,
since three years after the medication i lived almost normal, recently i started to have experiences from time to time that is worrying me and making me sick. in the morning and while supposed to be in normal condition while i have no worries and everything is alright after i eat my sandwish half an hour then i realize iam a different person, i feel shaking hands and yellowing of the skin face looks suddenly tired with circles under the eyes and a feeling of tired, then when i standup from my desk i have rapid heart and the condition get worse then i have to rest or else i will fall down and pass out.
is this anxiety related ? or i have another issue?i made ecg and stress test all were normal.
what other tests should i run?
thank you

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 1/11/2010 7:03 AM (GMT -7)   
Have you made any changes to any medications or diet lately? I was just wondering if maybe something simple like that is causing your anxiety. Attached is a list of all the symptoms of anxiety, maybe you can check that out and see if it helps you at all.

Anxiety Symptoms, Anxiety Attack Symptoms (Panic Attack Symptoms), Symptoms of Anxiety:

http://www.anxietycentre.com/anxiety-symptoms.shtml

Good luck!
Gail*Nanners*


Gail*Nanners* Co-Moderator for Crohns Disease & Anxiety/Panic
Crohn's Disease for over 34 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium, Vit D, and Xanax prn. Resections in 2002 & 2005. Also diagnosed w/ Fibromyalgia, Osteoarthritis, & Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

vestabula
Veteran Member


Date Joined Nov 2008
Total Posts : 2855
   Posted 1/11/2010 8:04 AM (GMT -7)   

Hi...personally, I would discuss this with your doctor as Lexapro and other SSRI's 'poop out' after extended use and sometimes the dosage has to be increased, or you might have to switch to another medication.  I had similar experiences after being on it for two years, and finally just weaned off it because of the symptoms of it not working anymore were just too much for me to handle.  I am not suggesting that this is definetley your problem...that would be up to your doctor.  But I can relate to how you feel.  I did not having any yellowing of the skin, however.  Shakiness, light headness, palpataions and brain shocks.  Best to be checked out!

Donna


fibro, menieres disease, RLS, anxiety disorder, disc compression, scoliosis, spinal stenosis TMJ  Meds: valium Advil


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/11/2010 8:34 AM (GMT -7)   
Hello and Welcome to HealingWell and the A & P Forum. I see you have met several of our wonderful members. I hope you find what your looking for here in HW and please know that you have my support.


Again a warm welcome. Keep on talking with us.



Kitt

Baso
Regular Member


Date Joined Jan 2010
Total Posts : 49
   Posted 1/11/2010 10:59 PM (GMT -7)   
no changes lately i took buspar before 2 month but stopped it before 3 weeks after i felt ok i was taking 10 mg. is it a problem to take it as needed basis?

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/12/2010 7:40 AM (GMT -7)   
Buspar should be taken on a daily basis to the best of my knowledge as it is not an as needed medicaiton. The benzos may be used on an as needed basis as prescribed by a physician.


I use Buspar daily, morning and bedtime.



Take care,



Kitt

debaser
Veteran Member


Date Joined Nov 2006
Total Posts : 1745
   Posted 1/12/2010 3:52 PM (GMT -7)   
The yellowing of the skin is a bit strange. The rest of the stuff you describe could be anxiety, but I don't think that would be.

However the mind can play tricks on you, and in an anxiety state becomes much more acute. Hopefully you're looking in the mirror under regular incandescent lights...those have a very warm color temperature and on film look as yellow as yellow can be. Alternatively a lot of fluorescent lighting also has a yellow color cast with a bit of yellow mixed in, depending on the type of the lamp. (hey my photography background is coming in useful for a change) Anyway most of the time the brain compensates for these lighting conditions and we see what we think is white light when it is anything but. At times when I have been in a high anxiety state I have seen color casts much more easily, but then again my eyes have been sort of trained to see that over the years.

If I were you I'd get a hand mirror and use window light. If it's morning it will have a bit of yellow cast, too, but not nearly as much. See if you can tell a difference. Either way it would be a good idea to go to the doctor. Like I said eyes can play tricks. But if your complexion changes in a very obvious way under different types of light you may be able to tell something from that. Just use your best judgment.

Baso
Regular Member


Date Joined Jan 2010
Total Posts : 49
   Posted 1/13/2010 12:36 AM (GMT -7)   
Sorry my english didn't helped me, what i meant by yellowing is getting the pale color, i look at my hands and see them pale as my face looks also pale. i don't understand why always after eating mainly at breakfast iam getting shaky and nervousness and last for couple of hours which just before having the breakfast iam ok. is this anxiety or something else?
i tested for diabetes couple of times and came ok.

debaser
Veteran Member


Date Joined Nov 2006
Total Posts : 1745
   Posted 1/13/2010 1:09 AM (GMT -7)   
Well it's good you're not turning yellow.

I can't say for sure what's wrong, of course, but with me I also sometimes get anxious after I eat a meal of any significance. My stomach gets a little weird (distended, nauseated), and if I look in a mirror when I feel like that I'm often pale/sick looking. The worse the nausea and distention is, the worse I will look. And if things get really bad, yeah, I will shake and all that too.

So I'm inclined to say it's an anxiety thing, but like I said I'm not qualified to make a judgment on that and I can't suggest any particular tests. That's something for you and your doctors to decide. In the meantime see if you can't calm yourself after eating. If you can and it helps that should tell you a lot.

Good luck to you. You're certainly not alone.

PS -- I never eat in the morning. That's when my anxiety is the worst. A lot of it is because of the stress of the day to come, but some of it is also because the body has released a bunch of chemicals to jolt me awake. The same thing happens to everyone but anxiety sufferers may be much more sensitive to it. That could explain why you have it with breakfast but not other meals. Just speculation.

RaeRay
New Member


Date Joined Jan 2010
Total Posts : 8
   Posted 1/14/2010 10:47 AM (GMT -7)   
stkitt said...
Buspar should be taken on a daily basis to the best of my knowledge as it is not an as needed medicaiton.  The benzos may be used on an as needed basis as prescribed by a physician.
 
I use Buspar daily, morning and bedtime.
 
Take care,
 
Kitt

Does Buspar work if it is taken every day! I am currently on ativan because my a/p is so severe!!!


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 1/14/2010 10:54 AM (GMT -7)   
Hey,


Buspar works really well for many people but agina it does depends on each indivual person.



It is a medication you use daily and many use it twice daily as I do.



Good luck,



Kitt
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:59 AM (GMT -7)
There are a total of 2,735,805 posts in 301,336 threads.
View Active Threads


Who's Online
This forum has 151439 registered members. Please welcome our newest member, owillie.
233 Guest(s), 7 Registered Member(s) are currently online.  Details
Rebel_runner, Loutucky, mrs. george, Dan Embrey, U B Tough, dbwilco, Steve n Dallas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer